# SDR IPXA2019101657945

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 20,120 hours, 13,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141N541015
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1MAIN CARGO COMPARTMENT, FLOOR PANEL 221XCF DAMAGEDFABBED PANEL 221XCF FROM 5024N00001SS-G, BATCH# 3546253 PER SREO B757-5320-9692-K
